# SDR ASAA1149181

- Difficulty date: March 5, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378351
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE DENTED.  DENT IS 5 IN. L X 2.25 IN W X .052 IN DEEP.  REMOVED DAMAGED SECTION FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 55 10 01.
